# SDR CALA9801149

- Difficulty date: June 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N76073
- Make and model: Doug DC-10-30
- Aircraft serial: 46940
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND EMERGENCY LIGHT IN ZONE-D ON RT SIDE, SEATS 37KL-45KL INOPERATIVE.  A BLOWN FUSE FOR BATTERY PACK WAS FOUND.  THE FUSE WAS REPLACED AND OPERATION OF THE EMERGENCY LIGHTS WAS RESTORED.
